百晓学者学者目录

时晓敏

副教授、硕士生导师,山东财经大学

精选作品

期刊论文

2026

Optimal Control of Stochastic Homogeneous Systems

Ying Hu, Xiaomin Shi, Zuo Quan Xu

SIAM Journal on Control and Optimization

2025

Optimal mean-variance portfolio selection under regime-switching-induced stock price shocks

Xiaomin Shi, Zuo Quan Xu

Systems & Control Letters,Vol. 204

2025

A System of BSDEs with Singular Terminal Values Arising in Optimal Liquidation with Regime Switching

Guanxing Fu, Xiaomin Shi, Zuo Quan Xu

SIAM Journal on Control and Optimization

2024

Constrained monotone mean-variance investment-reinsurance under the Cramér-Lundberg model with random coefficients

Xiaomin Shi, Zuo Quan Xu

Systems & Control Letters,Vol. 188

2024

Optimal Consumption–Investment with Constraints in a Regime Switching Market with Random Coefficients

Ying Hu, Xiaomin Shi, Zuo Quan Xu

Applied Mathematics & Optimization

2024

Constrained mean-variance investment-reinsurance under the Cramér–Lundberg model with random coefficients

Xiaomin Shi, Zuo Quan Xu

ESAIM Control Optimisation and Calculus of Variations

2024

Mean-variance portfolio selection with non-linear wealth dynamics and random coefficients

Shaolin Ji, Hanqing Jin, Xiaomin Shi

ESAIM Control Optimisation and Calculus of Variations

2023

Constrained Monotone Mean-Variance Problem with Random Coefficients

Ying Hu, Xiaomin Shi, Zuo Qu

Siam Journal On Financial Mathematics,Vol. 14, No. 3

2023

Continuous-Time Markowitz’s Mean-Variance Model Under Different Borrowing and Saving Rates

Chonghu Guan, Xiaomin Shi, Zuo Quan Xu

Journal of Optimization Theory and Applications

2022

Stochastic linear-quadratic control with a jump and regime switching on a random horizon

Ying Hu, Univ Rennes, CNRS, IRMAR-UMR 6625, F-35000 Rennes, France, Xiaomin Shi, Zuo Quan Xu

Mathematical Control and Related Fields

2022

Constrained stochastic LQ control with regime switching and application to portfolio selection

Ying Hu, Xiaomin Shi, Zuo Quan Xu

The Annals of Applied Probability

2021

Constrained stochastic LQ control on infinite time horizon with regime switching

Ying Hu, Xiaomin Shi, Zuo Quan Xu

ESAIM Control Optimisation and Calculus of Variations

2018

Reaching goals under ambiguity: Continuous-time optimal portfolio selection

Shaolin Ji, Xiaomin Shi

Statistics & Probability Letters

2018

Recursive utility optimization with concave coefficients

Shaolin Ji, Xiaomin Shi

Mathematical Control and Related Fields

2017

Explicit solutions for continuous time mean-variance portfolio selection with nonlinear wealth equations

Shaolin Ji, Xiaomin Shi

Systems & Control Letters,Vol. 104

2017

带非光滑系数的投资组合最优化问题

时晓敏

《山东大学》

2017

Central limit theorems for bounded random variables under belief measures

Xiaomin Shi

Journal of Mathematical Analysis and Applications

会议论文

2015

The optimal contracts in continuous time under Knightian uncertainty

Qingmeng Wei, Xiaomin Shi

《第三十四届中国控制会议论文集(B卷)》

预印本

2026

Multi-Asset Liquidation in Dark Pools with Adverse Selection

Guanxing Fu, Johannes Ruf, Xiaomin Shi, Zuo Quan Xu

arXiv (Cornell University)

2024

Mean-variance portfolio selection in jump-diffusion model under no-shorting constraint: A viscosity solution approach

Xiaomin Shi, Zuo Quan Xu

RePEc: Research Papers in Economics

2024

Constrained stochastic linear quadratic control under regime switching with controlled jump size

Xiaomin Shi, Zuo Quan Xu

arXiv preprint

2023

Comparison theorems for multi-dimensional BSDEs with jumps and applications to constrained stochastic linear-quadratic control

Ying Hu, Xiaomin Shi, Zuo Quan Xu

arXiv preprint

2022

Non-homogeneous stochastic LQ control with regime switching and random coefficients

Ying Hu, Xiaomin Shi, Zuo Quan Xu

arXiv preprint

2016

Recursive utility maximization under partial information

Shaolin Ji, Xiaomin Shi

arXiv preprint

此主页由公开资料整理,尚未经学者本人认领。